Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 62, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 29, 2017, 6:29 PM CDT for 5 counties in Tennessee. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 6:29 PM CDT (23:29 UTC)
- Expired
- Apr 29, 2017, 7:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bledsoe County, TN, Hamilton County, TN, Marion County, TN, Rhea County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 6:30 PM CDT | TSTM WND DMG | 4 N Signal Mountain, TN | TREES AND POWER LINES DOWN ON SIGNAL MOUNTAIN ALONG THE HAMILTON/SEQUATCHIE COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1377 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
184
WUUS54 KMRX 292329
SVRMRX
TNC007-065-115-143-153-300015-
/O.NEW.KMRX.SV.W.0062.170429T2329Z-170430T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
729 PM EDT SAT APR 29 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Southwestern Rhea County in eastern Tennessee...
Sequatchie County in eastern Tennessee...
Bledsoe County in eastern Tennessee...
Northeastern Marion County in eastern Tennessee...
Central Hamilton County in eastern Tennessee...
* Until 815 PM EDT/715 PM CDT/
* At 728 PM EDT/628 PM CDT/, a severe thunderstorm was located near
Dunlap, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chattanooga, Dayton, Dunlap, Pikeville, Soddy-Daisy, Signal
Mountain, Walden, Lakesite, Whitwell, Fairmount, Harrison, Red
Bank, Graysville, Powells Crossroads, Cartwright, Flat Top
Mountain, North Chickamauga Creek Gorge, Mount Crest, Brayton and
Middle Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3508 8556 3531 8558 3536 8551 3541 8549
3541 8551 3542 8551 3543 8554 3549 8554
3553 8561 3555 8546 3557 8542 3572 8526
3575 8527 3574 8499 3509 8509
TIME...MOT...LOC 2328Z 177DEG 26KT 3538 8528
HAIL...1.00IN
WIND...60MPH
$$
AMP.233 follow-up statements
273
WWUS54 KMRX 292334
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
734 PM EDT SAT APR 29 2017
TNC007-065-115-143-153-300015-
/O.CON.KMRX.SV.W.0062.000000T0000Z-170430T0015Z/
Rhea TN-Sequatchie TN-Bledsoe TN-Marion TN-Hamilton TN-
734 PM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
EDT/715 PM CDT/ FOR SOUTHWESTERN RHEA...SEQUATCHIE...BLEDSOE...
NORTHEASTERN MARION AND CENTRAL HAMILTON COUNTIES...
At 734 PM EDT/634 PM CDT/, a severe thunderstorm was located near
Dunlap, moving north at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Chattanooga, Dayton, Dunlap, Pikeville, Soddy-Daisy, Signal Mountain,
Walden, Lakesite, Whitwell, Fairmount, Harrison, Red Bank,
Graysville, Powells Crossroads, Cartwright, Flat Top Mountain, North
Chickamauga Creek Gorge, Mount Crest, Brayton and Middle Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3508 8556 3531 8558 3536 8551 3541 8549
3541 8551 3542 8551 3543 8554 3549 8554
3553 8561 3555 8546 3557 8542 3572 8526
3575 8527 3574 8499 3509 8509
TIME...MOT...LOC 2334Z 177DEG 26KT 3538 8528
HAIL...1.50IN
WIND...60MPH
$$
AMP.23439
WWUS54 KMRX 292348
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
748 PM EDT SAT APR 29 2017
TNC115-292356-
/O.CAN.KMRX.SV.W.0062.000000T0000Z-170430T0015Z/
Marion TN-
748 PM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3555 8546 3557 8542 3572 8526 3575 8527
3574 8499 3527 8514 3527 8549 3531 8556
3533 8555 3536 8551 3541 8549 3541 8551
3542 8551 3543 8554 3549 8554 3553 8560
TIME...MOT...LOC 2346Z 168DEG 29KT 3550 8537
$$
TNC007-065-143-153-300015-
/O.CON.KMRX.SV.W.0062.000000T0000Z-170430T0015Z/
Rhea TN-Sequatchie TN-Bledsoe TN-Hamilton TN-
748 PM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
EDT/715 PM CDT/ FOR SOUTHWESTERN RHEA...SEQUATCHIE...BLEDSOE AND
NORTH CENTRAL HAMILTON COUNTIES...
At 746 PM EDT/646 PM CDT/, a severe thunderstorm was located 8 miles
north of Dunlap, moving north at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dunlap, Pikeville, Soddy-Daisy, Graysville, Cartwright, Flat Top
Mountain, Mount Crest, Sale Creek, Palio, Fall Creek Falls State
Park, Mowbray Mountain, Brayton, Melvine, Old Cumberland, Cagle and
North Chickamauga Creek Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm has produced tree damage across Sequatchie County!
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3555 8546 3557 8542 3572 8526 3575 8527
3574 8499 3527 8514 3527 8549 3531 8556
3533 8555 3536 8551 3541 8549 3541 8551
3542 8551 3543 8554 3549 8554 3553 8560
TIME...MOT...LOC 2346Z 168DEG 29KT 3550 8537
HAIL...1.25IN
WIND...60MPH
$$
AMP.23609
WWUS54 KMRX 292357
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
657 PM CDT SAT APR 29 2017
TNC065-143-300006-
/O.CAN.KMRX.SV.W.0062.000000T0000Z-170430T0015Z/
Rhea TN-Hamilton TN-
657 PM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RHEA AND NORTH
CENTRAL HAMILTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3553 8560 3555 8546 3557 8542 3572 8526
3575 8527 3573 8499 3564 8502 3557 8511
3553 8510 3552 8513 3550 8514 3547 8512
3545 8515 3545 8517 3531 8525 3537 8550
3541 8549 3543 8554 3549 8554
TIME...MOT...LOC 2356Z 170DEG 25KT 3555 8543
$$
TNC007-153-300015-
/O.CON.KMRX.SV.W.0062.000000T0000Z-170430T0015Z/
Sequatchie TN-Bledsoe TN-
657 PM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN SEQUATCHIE AND BLEDSOE COUNTIES...
At 656 PM CDT, a severe thunderstorm was located 12 miles north of
Dunlap, moving north at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dunlap, Pikeville, Palio, Fall Creek Falls State Park, Brayton,
Melvine, Mount Crest, Old Cumberland, Cagle and Flat Top Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Damage has been reported with this storm in Sequatchie County!
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3553 8560 3555 8546 3557 8542 3572 8526
3575 8527 3573 8499 3564 8502 3557 8511
3553 8510 3552 8513 3550 8514 3547 8512
3545 8515 3545 8517 3531 8525 3537 8550
3541 8549 3543 8554 3549 8554
TIME...MOT...LOC 2356Z 170DEG 25KT 3555 8543
HAIL...1.25IN
WIND...60MPH
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:26 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Apr 29, 2:26 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Morristown TN 326 PM EDT Sat Apr 29 2017 .Short term (tonight through Sunday)...High pressure will slowly move towards the east coast through the short term...with a frontal boundary approaching late in the period. Today...atmosphere has decent instability...but forcing mechanisms limited. Expecting isolated showers and thunderstorms possible...mainly along the higher elevations...through the early evening...with activity decreasing after sunset. Patchy fog is possible overnight...especially in areas north of I40 ...as some areas will have enough low level moisture and light winds for development. Sunday...low level moisture will continue to increase with the S to SW flow...with clouds increasing through the morning. The cloud cover should help keep temperatures a degree or two cooler than today. Isolated showers and thunderstorms are possible Sunday afternoon...but mainly along the higher elevations. .LONG TERM (Sunday night through Saturday)...We will see a pattern change on Sunday night into Monday as a cold front approaches from the west. A line of showers and thunderstorms is expected to develop and move through the region ahead of the front. With this line moving through during the overnight hours, instability will be limited, and a large severe weather threat is not expected to develop. However, a strong 55 to 65 KT low level jet will accompany the front and will provide widespread breezy and gusty conditions. This jet may also allow for a few thunderstorms to generate strong to severe winds. Winds along the Smoky Mountains will approach advisory criteria overnight into Monday morning, and future shifts may have to evaluate whether or not an advisory is needed. The frontal boundary will push east by late Monday, resulting in dry conditions on Tuesday with near normal temperatures. Model consistency begins to degrade after Tuesday, but another system will approach the area Wednesday night into Thursday. This system will bring additional rainfall to the area for Thursday and will take its time exiting, with both the GFS and the ECMWF keeping precip in the area through Thursday night. Another system appears to follow right on its heels with a closed upper low moving out of the Ark-LA-Tex area and into the southeast for the weekend, bringing even more rain and thunderstorms to the area. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 68 87 61 74 / 20 10 90 60 Knoxville McGhee Tyson Airport, TN 68 85 64 73 / 10 10 60 60 Oak Ridge, TN 68 85 63 73 / 10 10 70 60 Tri Cities Airport, TN 64 81 62 73 / 10 10 40 70 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && JW/EMH
Hazardous weather outlook, Apr 29, 2:33 PM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 333 PM EDT Sat Apr 29 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-301945- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 333 PM EDT Sat Apr 29 2017 /233 PM CDT Sat Apr 29 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Showers and thunderstorms are expected ahead of a cold front on Sunday night into Monday morning. The overnight timing of the storms should mean limited instability and a weakening trend as they approach, but there is a low threat of damaging winds. Locally heavy rainfall is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Apr 29, 4:59 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Morristown TN
559 PM EDT SAT APR 29 2017
TNZ084-085-099-100-292245-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
559 PM EDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...SOUTHWESTERN MEIGS...
SOUTHWESTERN MCMINN AND EASTERN HAMILTON COUNTIES UNTIL 645 PM EDT...
At 559 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cohutta, or 12 miles south of Cleveland, moving north at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Cleveland, Charleston, South Cleveland, East Cleveland, Wildwood
Lake, Collegedale, Waterville, Hillsview, Hopewell, Flint Springs,
Big Spring, Gap Springs, Tasso, McDonald, Red Clay S.p., Birchwood,
Apison and Sale Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3499 8502 3540 8509 3542 8476 3501 8477
3499 8478
TIME...MOT...LOC 2159Z 176DEG 32KT 3500 8490
AMP.23Special weather statement, Apr 29, 5:10 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
610 PM EDT SAT APR 29 2017
TNZ067-068-084>086-292300-
Northwest Monroe TN-Roane TN-Loudon TN-Meigs TN-McMinn TN-
610 PM EDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOUDON...
NORTHEASTERN MEIGS...NORTHEASTERN MCMINN...NORTHWESTERN MONROE AND
ROANE COUNTIES UNTIL 700 PM EDT...
At 610 PM EDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving north at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oak Ridge, Athens, Kingston, Sweetwater, Rockwood, Loudon,
Madisonville, Fairview, Midtown, Harriman, Englewood, Niota,
Philadelphia, Paint Rock, Clear Water, Murray Store, Ten Mile,
Dearmond and Coalfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3588 8472 3590 8471 3593 8465 3593 8462
3595 8460 3595 8456 3597 8455 3598 8449
3598 8446 3600 8443 3600 8440 3543 8439
3541 8467
TIME...MOT...LOC 2210Z 176DEG 31KT 3553 8456
AMP.23Special weather statement, Apr 29, 5:51 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Morristown TN
651 PM EDT SAT APR 29 2017
TNZ081-082-098-099-292330-
Sequatchie TN-Bledsoe TN-Marion TN-Hamilton TN-
651 PM EDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SEQUATCHIE...BLEDSOE...EASTERN
MARION AND HAMILTON COUNTIES UNTIL 730 PM EDT/630 PM CDT/...
At 651 PM EDT/551 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Ridgeside, or over Chattanooga, moving north at 55
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Chattanooga, Dunlap, Pikeville, Soddy-Daisy, Signal Mountain, Walden,
Lakesite, Ridgeside, Fairmount, Harrison, Red Bank, Cartwright, Flat
Top Mountain, North Chickamauga Creek Gorge, Lookout Mountain, East
Ridge, Mount Crest, Brayton, Middle Valley and Falling Water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3555 8551 3555 8546 3557 8542 3570 8529
3573 8527 3574 8509 3558 8509 3557 8511
3553 8510 3550 8514 3548 8512 3546 8514
3545 8511 3543 8510 3499 8511 3498 8542
TIME...MOT...LOC 2251Z 176DEG 49KT 3504 8527
AMP.23Special weather statement, Apr 29, 5:58 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Morristown TN
658 PM EDT SAT APR 29 2017
TNZ082-083-292345-
Rhea TN-Bledsoe TN-
658 PM EDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RHEA AND
NORTHEASTERN BLEDSOE COUNTIES UNTIL 745 PM EDT/645 PM CDT/...
At 658 PM EDT/558 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles northwest of Dayton, moving north at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dayton, Pikeville, Old Washington, Evensville and Melvine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3547 8514 3573 8527 3575 8527 3575 8526
3576 8527 3577 8510 3576 8509 3577 8504
3575 8503 3576 8497 3553 8489
TIME...MOT...LOC 2258Z 161DEG 47KT 3558 8507
AMP.23Special weather statement, Apr 29, 5:59 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Morristown TN
659 PM EDT SAT APR 29 2017
TNZ012-035-067-292345-
Roane TN-Scott TN-Morgan TN-
659 PM EDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...CENTRAL ROANE AND
SOUTHWESTERN SCOTT COUNTIES UNTIL 745 PM EDT...
At 659 PM EDT, Doppler radar was tracking a strong thunderstorm over
Midtown, or near Kingston, moving north at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kingston, Rockwood, Wartburg, Midtown, Harriman, Sunbright, Oakdale,
Coalfield, Frozen Head S.p., Pine Orchard, Dearmond, Elgin, Slick
Rock and Petros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3580 8468 3590 8469 3591 8468 3595 8470
3633 8475 3634 8442 3617 8443 3615 8445
3613 8443 3581 8444
TIME...MOT...LOC 2259Z 177DEG 27KT 3590 8457
AMP.23Local storm report, Apr 29, 6:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
720 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG MCDONALD 35.11N 84.98W
04/29/2017 BRADLEY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN IN SOUTH MCDONALD.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:58 PM CDT | Special Weather Statement | MRX | Greene, Washington | 47 min |
| Apr 29, 3:08 PM CDT | Severe Thunderstorm Warning | MRX | Greene, Washington | 52 min |
| Apr 29, 3:34 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Hamblen, Jefferson, Sevier | 24 min |
| Apr 29, 3:57 PM CDT | Severe Thunderstorm Warning | MRX | Hawkins | 33 min |
| Apr 29, 4:07 PM CDT | Special Weather Statement | MRX | Greene | 38 min |
| Apr 29, 4:59 PM CDT | Special Weather Statement | MRX | Bradley | 46 min |
| Apr 29, 5:10 PM CDT | Special Weather Statement | MRX | McMinn, Roane | 50 min |
| Apr 29, 5:51 PM CDT | Special Weather Statement | MRX | Bledsoe, Hamilton, Sequatchie | 39 min |
| Apr 29, 5:58 PM CDT | Special Weather Statement | MRX | Rhea | 47 min |
| Apr 29, 5:59 PM CDT | Special Weather Statement | MRX | Morgan, Roane | 46 min |
| Apr 29, 6:51 PM CDT | Special Weather Statement | MRX | Hawkins | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.